# SDR COMA0760509

- Difficulty date: August 1, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 22,867 hours, 21,165 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5387 - DURING CLIMBOUT RECEIVED LEFT ENGINE LOW OIL PRESS WARNING MESSAGE.  AIRCRAFT RETURNED BACK TO CID AND LANDED SAFELY.  INSPECTED LEFT ENGINE AND FOUND IT TO BE LOW ON OIL. SERVICED ENGINE AND PERFORMED GROUND RUNS.
